| Model Number |
1517-10-418 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Pain (1994)
| Date of Event |
05/22/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address pain and mild redness.The patient had a knee revision done on (b)(6) 2020, the previous knee implant was not depuy.The surgeon felt that the patient would benefit from an i&d and poly exchange.The size 4 18mm insert was removed and the knee was thoroughly washed out.A trial reduction was performed with a size 20mm insert and it was found to be stable.The real implant was opened & inserted and the closing process began.Doi: (b)(6) 2020, dor: (b)(6) 2021, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.